Next Article in Journal
Exact Three-Wave Solutions for the (3+1)-Dimensional Boussinesq Equation
Previous Article in Journal
Hard Fling Objector Contact with Surface of Fluid as a Ricochet
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 946-952;

Correlation Properties of Chaos: Cumulant Approach

Electrical Engineering Department, Communications Section, CINVESTAV-IPN. Av. IPN # 2508, Colonia Zacatenco, C.P. 07360, D.F. México
Engineering and Advanced Technology Interdisciplinary Professional Unit. UPIITA-IPN, Av. IPN # 2541, Col Ticoman C.P. 07340, D.F., México
Authors to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
PDF [176 KB, uploaded 8 April 2016]


The current trend in the statistical analysis of chaos shows certain gaps particularly regarding the engineering applications. This paper, which is a sequel of previous publications from the authors [1-5], develops an application of the cumulant approach to the analysis of the covariance properties of chaotic signals. A general approach for the analysis of two-moment cumulants is considered, particular emphasis is made in the covariance function and the third order cumulant behavior. The cumulant functions of the Lorenz and Chua strange attractors are considered as examples.
Keywords: Chaos, strange attractors; cumulants; degenerated equations Chaos, strange attractors; cumulants; degenerated equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kontorovich, V.; Lovtchikova, Z.; Ramos-Alarcon, F. Correlation Properties of Chaos: Cumulant Approach. Math. Comput. Appl. 2010, 15, 946-952.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top